# SDR AALA2020070769002

- Difficulty date: July 5, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3810
- Condition: Glazed
- Location: R1 Door
- Part time: 61,390 hours, 23,867 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  R1 DOOR DAMPER CYLINDER GLAZED,  REPLACED THE DOOR DAMPER CYLINDER IAW AMM  52-13-14-400-001-B.
